| Model Number |
FF-410655 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture, baker grade unknown" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported an unknown side of having developed the bia-alcl complication.Patient later reported "test was performed for bia-alcl and it came back negative." this record will be for the left side.Healthcare professional additionally called to report "left-side capsular contracture, unknown baker grade and exchange of textured device due to patient's concern with product." device has been explanted.